# SDR UIEA2022073000790

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 107,945 hours, 21,076 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Panel
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RH WING,  BOTH OUTBOARD AILERON ACTUATORS (PCA) WITH EVIDENCE OF HYDRAULIC LEAK( HYDRAULIC SYSTEM EXTERNAL LEAKAGE CHECK WERE PERFORMED. NO LEAKING EVIDENCE FOUND IAW AMM 29-11-00-796-053 REV 136 )
